# SDR IPXA2019022099217

- Difficulty date: February 19, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 32,382 hours, 22,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN, EICAS MSG. L FWD ENTRY DOOR DISPLAYED MOMENTARILY.  R/R SWITCH SUPPORT BRACKET PER AMM 52-71-00. OPS CK NORMAL.
